# SDR LR7A2017020800962

- Difficulty date: February 8, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 10,369 hours, 6,513 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 4117
- Part serial: 6832
- Condition: Inoperative
- Location: Overheat
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-1 CHECK, FOUND THE MASTER CAUTION FIRE LIGHT DIMLY FLASHING.  REPAIR BY REPLACEMENT OF TURBINE OVERHEAT KEYER IAW SMP581 CH26-10.
